Ramipril : Has anybody had side effects... - British Heart Fou...

British Heart Foundation

27,424 members17,988 posts

Ramipril

A1N2 profile image
A1N2

Has anybody had side effects from coming off Ramipril. Have been taking 1.25mg for 7 months, then increased to 2.5mg but felt light headed and dodgy stomach and arm and leg muscle pain so told by doctor to stop taking Ramipril and statin to see what is causing it. Had light chest pain but nothing yet it has only been 4 days in.

2 Replies

I had to come off ramipril due to the side effect of a dry cough the day after I came off it I felt so much better and cough went immediately trouble is when taking a combination of drugs is working out which side effect is coming from which drug. Hopefully you will feel better soon did the doc prescribe you a replacement for the ramiprol?

A1N2 profile image
A1N2 in reply to Celticforever

No, I had a note from hospital just before seeing the doctor explaining that due to something to do with sinus and bradycardia with HR 50-52 it maybe worth dropping Bisoprolol from 2.5mg to 1.25mg. When I mentioned this to my doctor he checked my blood pressure and decided instead to up my Ramipril dose however went for a check for a blood pressure test I explained I feel spaced out so they did drop Bisoprolol but the aches and pains i received from the medication continued. He did however say that we may return to the Ramipril and Avortastatin but let's see how you feel.

You may also like...